Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/90467
Title: Perfect locales and localic real functions
Authors: Gutiérrez García, Javier
Kubiak, Tomasz
Picado, Jorge 
Keywords: Locale, Sublocale, Perfectness, G_\delta-perfectness, Perfect normality, Semicontinuous real function, Insertion theorem.
Issue Date: 2020
Publisher: Springer
Project: UID/MAT/00324/2019 
Serial title, monograph or event: Algebra Universalis
Volume: 81
Issue: 32
Abstract: The purpose of this paper is to identify the role of perfectness in the Michael insertion theorem for perfectly normal locales. We attain it by characterizing perfect locales in terms of strict insertion of two comparable lower semicontinuous and upper semicontinuous localic real functions. That characterization, when combined with the insertion theorem for normal locales, provides an improved formulation of the aforementioned pointfree form of Michael’s insertion theorem.
URI: http://hdl.handle.net/10316/90467
DOI: 10.1007/s00012-020-00661-x
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
Perfectness in locales (revised).pdf326.29 kBAdobe PDFEmbargo Access    Request a copy
Show full item record

Page view(s)

29
checked on Sep 24, 2020

Download(s)

4
checked on Sep 24, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.